MathSciNet Relay Station
MathSciNet bibliographic data
MR2332946 (2008f:65030) 65D15 (26A33 65K10)
Abbasbandy, S. An approximation solution of a nonlinear equation with Riemann-Liouville's fractional derivatives by He's variational iteration method. J. Comput. Appl. Math. 207 (2007), no. 1, 53–58.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement